# SDR GLBA20090528A

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 12071
- Aircraft time: 39,396 hours, 43,126 cycles
- Engine: Pwa PW118B
- Engine time: 32,578 hours, 33,041 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Switch
- Part number: 682012
- Part serial: NSN
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT WHILE CLIMBING THROUGH 13000 FT. THE TORQUE DROPPED TO 0% ON THE NR 2 ENGINE AND EEC AURAL AND ANNUNCIATOR WARNINGS  WERE PRESENT WHEN THEY REACHED APPROXIMATELY 13,500 FT. ALL INDICATIONS FULLY RECOVERED 20 SECONDS LATER. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE 14K ALTITUDE SWITCH I.A.W. MM 73-23-01. OPERATIONAL AND LEAK CHECK WERE GOOD. MAINTENANCE ALSO REMOVED AND REPLACED THE NR 2 EEC SWITCH I.A.W. GMM VOLUME 6 12.9.0. OPERATIONAL CHECK WAS GOOD.
